Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have thyroid problem. Blood work done. Gained weight, swollen feet, hair fall, less energy. Alternate for thyronorm 88 mg

hi iam a patient of thyroid problem and of 28 years. Recently I got my blood test report wherein ft4-11.6... tsh 10.7....tpo 223..kindly confirm how can i reduce the tpo and other..also my doctor has suggested me for thyronorm 88 mg but not able to get it from any medical store so is there any alternate of it.. i gained weight in last one year,,problem of swelling in feet fall..and less energy..kindly suggest..
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response
Hi, these symptoms of gained weight, hair fall and less energy are suggestive of hypothyroidism confirmed by the rising of TSH. ATPO are high at the beginning of thyroiditis which is the cause of this hypothyroidism. All these symptoms and ATPO will go well after substitutiv treatment with thyroxin like thyronorm. if you are not able to get thyronorm your doctor can prescribe you another form of thyroxin treatment. hope i have answered your query. if you have any further questions I will be happy to help.
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor